# SDR CALA2025080407259

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 33,423 hours, 12,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG23998
- Condition: Worn
- Location: Zone 800
- Part time: 25,472 hours, 10,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT RUBBER PROTECTIVE MATERIAL WORN THRU.   REMOVED AND REPLACED L1 DOOR SLIDE REF TASK 25-66-01/401.  INSPECTED L-1 DOOR SLIDE REPLACEMENT AND INSTALLATION REF AMM 25-66-01.
